The 2-block superoptimal AAK problem

File Description SizeFormat 
The 2-block superoptimal AAK.psdefault221.92 kBPostscriptDownload
Title: The 2-block superoptimal AAK problem
Author(s): Halikias, GD
Jaimoukha, IM
Item Type: Journal Article
Publication Date: 1-Jan-1998
Citation: MATH CONTROL SIGNAL Vol.( 11 ) No.( 3 ) pp 244 - 264
URI: http://hdl.handle.net/10044/1/550
Publisher Link: http://dx.doi.org/10.1007/BF02741893
ISSN: 0932-4194
Start Page: 244
End Page: 264
Copyright Statement: The original publication is available at www.springerlink.com
Volume: 11
Appears in Collections:Control and Power



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons